Some Lp and Hölder Estimates for Divergence Type Nonlinear SPDEs on C 1-Domains

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We prove uniqueness and existence of certain nonlinear stochastic partial differential equations (SPDEs) of divergence type defined on C 1-domains. Some Lp and Hölder estimates of the solution and its gradient are also obtained.

Original languageEnglish
Pages (from-to)583-612
Number of pages30
JournalPotential Analysis
Volume41
Issue number2
DOIs
Publication statusPublished - 2014 Jun

Bibliographical note

Funding Information:
The research of the second author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education, Science and Technology (20120005158)

Keywords

  • Equations of divergence type
  • Hölder estimates
  • Nonlinear stochastic partial differential equations

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Some Lp and Hölder Estimates for Divergence Type Nonlinear SPDEs on C 1-Domains'. Together they form a unique fingerprint.

Cite this